Alert archive / Oklahoma / Wind Advisories in 2010

Wind Advisory 4, NWS Norman, OK

March 26, 201013 counties in Oklahoma; Hardeman County, Texas

NWS Norman, OK issued this wind advisory at Mar 26, 2010, 3:39 AM CDT for 13 counties in Oklahoma; Hardeman County, Texas. It took effect at Mar 26, 2010, 11:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2010, 3:39 AM CDT (08:39 UTC)
In effect from
Mar 26, 2010, 11:00 AM CDT
Expired
Mar 26, 2010, 6:47 PM CDT
In force
8 hr
Issued by
NWS Norman, OK

Counties Beckham County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 136 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2010-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2010-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2268 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

076 
WWUS74 KOUN 260839
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
339 AM CDT FRI MAR 26 2010

OKZ004-005-009-010-014>016-021-022-033>036-TXZ083-261645-
/O.NEW.KOUN.WI.Y.0004.100326T1600Z-100327T0000Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-
WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE
339 AM CDT FRI MAR 26 2010

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR MUCH OF WESTERN OKLAHOMA AND FOR HARDEMAN COUNTY
IN TEXAS.

* TIMING: LATE MORNING THROUGH EARLY EVENING.

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH. 

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST-WEST
  ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS SUCH AS
  TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF NOT
  SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... OR
FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
3 follow-up statements
032 
WWUS74 KOUN 261626
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1126 AM CDT FRI MAR 26 2010

OKZ004-005-009-010-014>016-021-022-033>036-TXZ083-270000-
/O.CON.KOUN.WI.Y.0004.000000T0000Z-100327T0000Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-
WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE
1126 AM CDT FRI MAR 26 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING: NOW THROUGH EARLY EVENING.

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST-
  WEST ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS 
  SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF 
  NOT SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... OR
FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
323 
WWUS74 KOUN 261940
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT FRI MAR 26 2010

OKZ004-005-009-010-014>016-021-022-033>036-TXZ083-270345-
/O.NEW.KOUN.WI.Y.0005.100327T1200Z-100328T0000Z/
/O.CON.KOUN.WI.Y.0004.000000T0000Z-100327T0000Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-
WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE
240 PM CDT FRI MAR 26 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY
ACROSS PORTIONS OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING ACROSS
PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.

* TIMING:THROUGH EARLY EVENING AND THEN AGAIN FROM SATURDAY
  MORNING INTO EARLY SATURDAY EVENING.

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH. ON
  SATURDAY... WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO
  AROUND 50 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST- WEST
  ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS SUCH AS
  TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF NOT
  SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

OKZ006-011-017>019-023>031-037>042-044>047-050-051-TXZ084>090-
270345-
/O.NEW.KOUN.WI.Y.0005.100327T1200Z-100328T0000Z/
ALFALFA-MAJOR-BLAINE-KINGFISHER-LOGAN-CADDO-CANADIAN-OKLAHOMA-
LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-
JOHNSTON-LOVE-MARSHALL-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-
CLAY-
INCLUDING THE CITIES OF...CHEROKEE...FAIRVIEW...WATONGA...
KINGFISHER...GUTHRIE...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...
SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...
MARIETTA...MADILL...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
240 PM CDT FRI MAR 26 2010

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY FOR
PORTIONS OF WESTERN...CENTRAL... AND SOUTHERN OKLAHOMA... AND ALL
OF WESTERN NORTH TEXAS.

* TIMING: SATURDAY MORNING INTO EARLY SATURDAY EVENING.

* WINDS: WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH WIND GUSTS TO
  AROUND 50 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST- WEST
  ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS SUCH AS
  TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF NOT
  SECURED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
986 
WWUS74 KOUN 262347
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT FRI MAR 26 2010

OKZ004-005-009-010-014>016-021-022-033>036-TXZ083-270800-
/O.CAN.KOUN.WI.Y.0004.000000T0000Z-100327T0000Z/
/O.EXT.KOUN.WI.Y.0005.100326T2347Z-100328T0000Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-
WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE
647 PM CDT FRI MAR 26 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT SATURDAY. 

* TIMING:THROUGH LATE THIS EVENING...THEN BEGINNING AGAIN EARLY ON
  SATURDAY MORNING. STRONG WINDS WILL CONTINUE INTO EARLY SATURDAY
  EVENING.

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH. ON
  SATURDAY... WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO
  AROUND 50 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST- 
  WEST ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS 
  SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF 
  NOT SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

OKZ006-011-017-023-037-038-TXZ084-085-087-270800-
/O.EXT.KOUN.WI.Y.0005.100326T2347Z-100328T0000Z/
ALFALFA-MAJOR-BLAINE-CADDO-TILLMAN-COMANCHE-FOARD-WILBARGER-KNOX-
INCLUDING THE CITIES OF...CHEROKEE...FAIRVIEW...WATONGA...
ANADARKO...FREDERICK...LAWTON...CROWELL...VERNON...MUNDAY...
KNOX CITY
647 PM CDT FRI MAR 26 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY...

A WIND ADVISORY IS IN EFFECT UNTIL 7 PM CDT SATURDAY.

* TIMING: THROUGH LATE THIS EVENING...THEN BEGINNING AGAIN EARLY
  SATURDAY MORNING AND CONTINUING INTO EARLY SATURDAY EVENING.

* WINDS: SOUTH WINDS FROM 20 TO 30 MPH THIS EVENING WITH GUSTS IN
  EXCESS OF 40 MPH. ON SATURDAY...WEST TO NORTHWEST WINDS 25 TO
  35 MPH WITH WIND GUSTS TO AROUND 50 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST- 
  WEST ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS 
  SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF 
  NOT SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

OKZ018-019-024>031-039>042-044>047-050-051-TXZ086-088>090-270800-
/O.CON.KOUN.WI.Y.0005.100327T1200Z-100328T0000Z/
KINGFISHER-LOGAN-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-STEPHENS-GARVIN-MURRAY-PONTOTOC-
COTTON-JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-WICHITA-BAYLOR-
ARCHER-CLAY-
INCLUDING THE CITIES OF...KINGFISHER...GUTHRIE...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...
PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...DUNCAN...
PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE...
TISHOMINGO...MARIETTA...MADILL...WICHITA FALLS...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
647 PM CDT FRI MAR 26 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY.

* TIMING: SATURDAY MORNING INTO EARLY SATURDAY EVENING.

* WINDS: WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH WIND GUSTS TO 
  AROUND 50 MPH. 

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY ON EAST- 
  WEST ROADS DUE TO STRONG CROSSWINDS. LIGHT-WEIGHT MATERIALS 
  SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND IF 
  NOT SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 26, 3:31 AM CDT, 8 minutes earlier.

Area forecast discussion, Mar 26, 3:31 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
331 AM CDT FRI MAR 26 2010

.DISCUSSION...
MAIN HIGHLIGHT OF THE UPCOMING SYSTEM IS LIABLE TO BE WIND.
SOUTHERLY WINDS SHOULD CRANK UP BY MIDDAY TODAY... ESPECIALLY
OVER W OK SUPPORTED BY DEEPENING SFC LOW AND 0-1KM WINDS PROGGED
TO APPROACH OR EXCEED 35 KT. WILDFIRE POTENTIAL ALSO WILL BE
ELEVATED OUT W WHERE SPREAD INDICES INDICATE VERY HIGH TO EXTREME
POTENTIAL. ALTHOUGH MINIMUM RH DOES NOT SUPPORT RED FLAG
WARNING... WE WILL ADDRESS THE WILDFIRE CONCERNS IN THE HWO. WINDS
LIKELY TO STAY UP IN MOST AREAS OVERNIGHT... AGAIN SUPPORTED BY
WRAPPED-UP SFC LOW AS WELL AS A 60-70KT LLJ AT 850 MB. SATURDAY IS
LIKELY TO BE WINDIEST OF ALL AS SFC LOW MOVES INTO NE OK FOLLOWED
BY STRONG W-NW WINDS. 0-1KM WIND SPEEDS IN THE WRAPAROUND ARE
PROGGED AT 40-50KT SATURDAY MORNING... WHICH COULD SUPPORT HIGH
WIND WARNING CRITERIA FOR A WHILE. PRESSURE GRADIENT BEHIND THE
DEPARTING LOW WILL SUPPORT MODERATELY-STORNG NW WINDS WELL INTO
SATURDAY NIGHT. WILDFIRE POTENTIAL AGAIN WILL BE ELEVATED ON
SATURDAY... AND THERE MAY BE SOME BLOWING DUST... BUT MINIMUM RH
AGAIN FALLS SHORT OF RED FLAG CRITERIA AND WE WILL COVER THESE
CONCERNS IN THE HWO.

DESPITE THE PASSAGE OF A VIGOROUS SYSTEM WITH AMPLE LIFT AND LOW-
MID LEVEL SHEAR... MOISTURE WILL BE NOTICEABLY LACKING AND THUS
THE POTENTIAL FOR STRONG CONVECTION APPEARS MINIMAL. WE MAY BE
HARD PRESSED TO GET 50-DEG DEWPOINTS INTO OK... AND AS SUCH THERE
WILL BE ONLY WEAK INSTABILITY AT BEST. PRECIP CHANCES WILL BE
HIGHEST NEAR THE NEARLY VERTICALLY-STACKED LOW-MID LEVEL CYCLONE
CENTER AS IT CROSSES N OK. MOISTURE LIMITATIONS SHOULD KEEP ANY
AMOUNTS LIGHT.

A DRY PERIOD WITH MILD/WARM DAYS WILL ENSUE FOR MOST OF NEXT WEEK
AS RIDGING ALOFT MOVES E FROM THE ROCKIES. THE 00Z UKMET IS AN
OUTLIER WITH A STRONGER NEG-TILT UPPER TROUGH SWINGING INTO THE
CENTRAL PLAINS AROUND MIDWEEK. ALL OTHER MODELS ARE WEAKER AND/OR
MUCH FARTHER N WITH THIS SYSTEM... SO WE PROBABLY WILL HAVE TO
WAIT UNTIL LATE WEEK OR EASTER WEEKEND BEFORE A MORE INTENSE
SYSTEM COMES OUT OF THE SW AND SETS UP A MORE ACTIVE SPRINGTIME
PATTERN. INTERESTING TO NOTE THAT A WEEK FROM SATURDAY IS APRIL 3
- ANNIVERSARY OF THE 1974 SUPEROUTBREAK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  48  61  41 /   0  10  30  30
HOBART OK         67  48  55  37 /   0  10  20  10
WICHITA FALLS TX  71  49  64  43 /   0  10  10  10
GAGE OK           69  43  48  38 /   0  30  50  20
PONCA CITY OK     66  47  63  42 /  10  20  50  30
DURANT OK         66  49  69  45 /   0  10  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR OKZ004-005-009-010-014>016-021-022-033>036.

TX...WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR TXZ083.

&&

22/24
Hazardous weather outlook, Mar 25, 4:56 PM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT THU MAR 25 2010

OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
456 PM CDT THU MAR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.

DISCUSSION...
AS THE UPPER LEVEL STORM SYSTEM CONTINUES TO MOVE EAST OF THE
AREA... A DRY AND STABLE AIRMASS WILL SETTLE OVER THE REGION
PREVENTING ADDITIONAL THUNDERSTORM DEVELOPMENT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAR 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...ZERO.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS MAINLY CENTRAL AND
NORTHERN OKLAHOMA ON SATURDAY AS ANOTHER STORM SYSTEM MOVES THROUGH
THE SOUTHERN PLAINS.

OTHER HAZARDOUS WEATHER...
BREEZY SOUTH WINDS... WARM TEMPERATURES... AND DRY CONDITIONS COULD
COMBINE TO INCREASE THE WILDFIRE POTENTIAL FRIDAY AFTERNOON IN
PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

STRONG SOUTH TO SOUTHWEST WINDS COULD ALSO INCREASE THE POTENTIAL
FOR WILDFIRES SATURDAY ESPECIALLY ACROSS PARTS OF SOUTHWEST OKLAHOMA
AND WESTERN NORTH TEXAS WHERE RELATIVE HUMIDITIES WILL LIKELY BE THE
LOWEST.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
FRIDAY.

CJS/MAXWELL/TAYLOR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:51 AM CDTFire Weather WatchOUNBeckham, Comanche, Cotton, Greer, Harmon, Jackson and 5 more26 hr
Mar 26, 8:51 AM CDTRed Flag WarningOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 6 more10 hr
Mar 26, 2:40 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 33 more28 hr

Nearby

Wind Advisories in Oklahoma, 2010Wind Advisories in Texas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.